Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had allergic contact dermatitis due to hand cream. Now brown dots. How can I speed up healing?

hi 2 weeks ago i got allergic contact dermatitis on my arms from hand cream. i think i was allergic to this strawberry cream. my doctor gave me hydrocortisone to put on my arms for a whole week. the redness dissaperd but i still have lots of faded brown dots all over. i have a wedding coming up in 2 weeks. any thing i can do to speed up my skin to rebulid itslef or change? thanku
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
As you have recently suffered from contact dermatitis (Which means allergic reaction) which has settled with hydrocortisone(Anti-allergic) cream, I will suggest to you that dont try to apply any more chemical based medications to remove the brown spots as another episode of allergic reaction to these recently recovered areas will worsen the discoloration. These spots will eventually fade away naturally in few weeks time. Avoid direct sun exposure to these areas and massage these areas with virgin olive oil(Virgin olive oil is free of harmful chemical additives) to prevent the skin from dryness and scratching.
Cosmetic & Plastic surgeon
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor